Alert archive / Ohio / River Flood Warnings in 2008
River Flood Warning 92, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jun 5, 2008, 5:20 AM EDT for Marion County, Ohio. It took effect at Jun 6, 2008, 1:51 PM EDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2008, 5:20 AM EDT (09:20 UTC)
- In effect from
- Jun 6, 2008, 1:51 PM EDT
- Expired
- Jun 7, 2008, 11:45 AM EDT
- In force
- 22 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Marion County, OH
The radar
The Cincinnati radar (KILN), 141 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Scioto River at Prospect (PRGO1). The gauge peaked at 8.89 ft at Jun 6, 2008, 9:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 12 ft
- Moderate stage
- 13.5 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03219500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS41 KCLE 050920 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 520 AM EDT THU JUN 05 2008 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR PROSPECT SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC101-051720- /O.NEW.KCLE.FL.W.0092.080606T1200Z-080608T0600Z/ /PRGO1.1.ER.080606T1200Z.080607T0000Z.080608T0000Z.NO/ 520 AM EDT THU JUN 05 2008 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE SCIOTO RIVER NEAR PROSPECT * FROM FRIDAY MORNING TO LATE SATURDAY NIGHT. * AT 5 AM THURSDAY THE STAGE WAS 7.4 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE TOMORROW MORNING AND CREST NEAR 9.4 FEET TOMORROW EVENING. * AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH OF THE VILLAGE OF PROSPECT. $$
9 follow-up statements
000 WGUS81 KCLE 051409 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1009 AM EDT THU JUN 05 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR LARUE SCIOTO RIVER NEAR PROSPECT SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC101-052209- /O.EXT.KCLE.FL.W.0091.000000T0000Z-080606T2300Z/ /LARO1.1.ER.080604T2157Z.080605T0800Z.080606T1700Z.NO/ 1009 AM EDT THU JUN 05 2008 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE * UNTIL FRIDAY EVENING. * AT 4 AM THURSDAY THE STAGE WAS 12.3 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP BELOW FLOOD STAGE EARLY TOMORROW AFTERNOON. * AT 13.0 FEET...FLOODWATERS WILL SPREAD TO EAST VINE STREET IN THE VILLAGE OF LARUE. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. $$ OHC101-052208- /O.EXT.KCLE.FL.W.0092.080606T1800Z-080607T2000Z/ /PRGO1.1.ER.080606T1800Z.080607T0600Z.080607T1400Z.NO/ 1009 AM EDT THU JUN 05 2008 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT * FROM FRIDAY AFTERNOON TO SATURDAY AFTERNOON. * AT 10 AM THURSDAY THE STAGE WAS 7.5 FEET AND NEARLY STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY TOMORROW AFTERNOON AND CREST NEAR 9.2 FEET EARLY SATURDAY MORNING. * AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH OF THE VILLAGE OF PROSPECT. $$
000 WGUS81 KCLE 051907 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 307 PM EDT THU JUN 05 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR LARUE SCIOTO RIVER NEAR PROSPECT SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC101-060307- /O.CON.KCLE.FL.W.0091.000000T0000Z-080606T2300Z/ /LARO1.1.ER.080604T2157Z.080605T0800Z.080606T1700Z.NO/ 307 PM EDT THU JUN 05 2008 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE * UNTIL FRIDAY EVENING. * AT 1 PM THURSDAY THE STAGE WAS 12.2 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER HAS CRESTED AND IS EXPECTED TO DROP BELOW FLOOD STAGE EARLY TOMORROW AFTERNOON. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC101-060306- /O.CON.KCLE.FL.W.0092.080606T1800Z-080607T2000Z/ /PRGO1.1.ER.080606T1800Z.080607T0600Z.080607T1400Z.NO/ 307 PM EDT THU JUN 05 2008 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT * FROM FRIDAY AFTERNOON TO SATURDAY AFTERNOON. * AT 3 PM THURSDAY THE STAGE WAS 7.6 FEET AND SLOWLY RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY FRIDAY AFTERNOON AND CREST NEAR 9.2 FEET EARLY SATURDAY MORNING. * AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH OF THE VILLAGE OF PROSPECT. $$
000 WGUS81 KCLE 060247 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1047 PM EDT THU JUN 05 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR LARUE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR PROSPECT SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC101-061047- /O.EXT.KCLE.FL.W.0091.000000T0000Z-080606T1902Z/ /LARO1.1.ER.080604T2157Z.080605T0800Z.080606T1302Z.NO/ 1047 PM EDT THU JUN 05 2008 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE * UNTIL LATE FRIDAY MORNING. * AT 10 PM THURSDAY THE STAGE WAS 11.4 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL...AND IS EXPECTED TO DROP BELOW FLOOD STAGE BY LATE FRIDAY MORNING. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC101-061046- /O.CON.KCLE.FL.W.0092.080606T1800Z-080607T2000Z/ /PRGO1.1.ER.080606T1800Z.080607T0600Z.080607T1400Z.NO/ 1047 PM EDT THU JUN 05 2008 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT * FROM FRIDAY AFTERNOON TO SATURDAY AFTERNOON. * AT 10 PM THURSDAY THE STAGE WAS 8.0 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY TOMORROW AFTERNOON AND CREST NEAR 9.2 FEET EARLY SATURDAY MORNING. * AT 10.0 FEET...HIGHWAY 203 IS CLOSED NORTH OF PROSPECT. FLOODING OCCURS NEAR ELM STREET IN THE NORTHERN PART OF PROSPECT. * AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH OF THE VILLAGE OF PROSPECT. $$ THOMPSON
000 WGUS81 KCLE 060947 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 547 AM EDT FRI JUN 06 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE SCIOTO RIVER NEAR LARUE... ...THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT... OHC101-061017- /O.CAN.KCLE.FL.W.0091.000000T0000Z-080606T1902Z/ /LARO1.1.ER.080604T2157Z.080605T0800Z.080606T0621Z.NO/ 547 AM EDT FRI JUN 06 2008 THE FLOOD WARNING IS CANCELLED FOR THE SCIOTO RIVER NEAR LARUE. * AT 4 AM FRIDAY THE STAGE WAS 10.8 FEET AND FALLING. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER FELL BELOW FLOOD STAGE EARLY THIS MORNING AND WILL CONTINUE TO FALL THROUGH THE WEEKEND. $$ OHC101-061747- /O.CON.KCLE.FL.W.0092.080606T1800Z-080607T2000Z/ /PRGO1.1.ER.080606T1800Z.080607T0600Z.080607T1400Z.NO/ 547 AM EDT FRI JUN 06 2008 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT * FROM THIS AFTERNOON TO SATURDAY AFTERNOON. * AT 5 AM FRIDAY THE STAGE WAS 8.4 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CREST NEAR 9.2 FEET AROUND MIDNIGHT TONIGHT. * AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH OF THE VILLAGE OF PROSPECT. $$
000 WGUS81 KCLE 061531 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1131 AM EDT FRI JUN 06 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR PROSPECT SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC101-062331- /O.EXT.KCLE.FL.W.0092.080606T1751Z-080607T2104Z/ /PRGO1.1.ER.080606T1751Z.080607T0000Z.080607T1504Z.NO/ 1131 AM EDT FRI JUN 06 2008 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT * UNTIL SATURDAY AFTERNOON. * AT 11 AM FRIDAY THE STAGE WAS 8.7 FEET AND SLOWLY RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CREST NEAR 9.1 FEET THIS EVENING. * AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH OF THE VILLAGE OF PROSPECT. $$
000 WGUS81 KCLE 061834 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 234 PM EDT FRI JUN 06 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR PROSPECT SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC101-070234- /O.EXT.KCLE.FL.W.0092.000000T0000Z-080607T1705Z/ /PRGO1.1.ER.080606T2336Z.080607T0600Z.080607T1105Z.NO/ 234 PM EDT FRI JUN 06 2008 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT * UNTIL SATURDAY AFTERNOON. * AT 2 PM FRIDAY THE STAGE WAS 8.8 FEET AND SLOWLY RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CREST AROUND FLOOD STAGE TONIGHT. * AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH OF THE VILLAGE OF PROSPECT. $$
000 WGUS81 KCLE 070307 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1107 PM EDT FRI JUN 06 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR PROSPECT SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC101-071107- /O.EXT.KCLE.FL.W.0092.000000T0000Z-080607T1900Z/ /PRGO1.1.ER.080607T0600Z.080607T0600Z.080607T1300Z.NO/ 1107 PM EDT FRI JUN 06 2008 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT * UNTIL SATURDAY AFTERNOON. * AT 11 PM FRIDAY THE STAGE WAS 8.9 FEET AND STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE OVERNIGHT. * AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH OF THE VILLAGE OF PROSPECT. $$
000 WGUS81 KCLE 070912 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 512 AM EDT SAT JUN 07 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR PROSPECT SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC101-071712- /O.CON.KCLE.FL.W.0092.000000T0000Z-080607T1900Z/ /PRGO1.1.ER.080607T1200Z.080607T1200Z.080607T1300Z.NO/ 512 AM EDT SAT JUN 07 2008 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT * UNTIL THIS AFTERNOON. * AT 5 AM SATURDAY THE STAGE WAS 8.9 FEET AND STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS MORNING. * AT 10.0 FEET...HIGHWAY 203 IS CLOSED NORTH OF PROSPECT. FLOODING OCCURS NEAR ELM STREET IN THE NORTHERN PART OF PROSPECT. * AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH OF THE VILLAGE OF PROSPECT. $$
000 WGUS81 KCLE 071545 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1145 AM EDT SAT JUN 07 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR PROSPECT SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC101-071615- /O.CAN.KCLE.FL.W.0092.000000T0000Z-080607T1900Z/ /PRGO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1145 AM EDT SAT JUN 07 2008 THE FLOOD WARNING IS CANCELLED FOR THE SCIOTO RIVER NEAR PROSPECT. * AT 11 AM SATURDAY THE STAGE WAS 8.7 FEET AND FALLING. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 8.9 FEET. THE RIVER WILL CONTINUE TO FALL TO AROUND 7.7 FEET BY TOMORROW MORNING. * AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH OF THE VILLAGE OF PROSPECT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 5, 3:23 AM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 5, 3:23 AM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 323 AM EDT THU JUN 5 2008 .SYNOPSIS... HIGH PRESSURE WILL REMAIN OVER THE SOUTHEAST THROUGH EARLY NEXT WEEK. A WARM FRONT OVER OHIO WILL MOVE NORTH OF THE AREA TODAY BRINGING MUCH WARMER AIR TO THE REGION THROUGH THE WEEKEND. && .NEAR TERM /THROUGH 6 PM THURSDAY/... WARM FRONT EXPECTED TO LIFT NE OF AREA TODAY WITH VERY WARM AND UNSTABLE AIRMASS SPREADING OVER THE AREA. ONGOING CONVECTION TO THE WEST WOULD INDICATE THAT FRONTAL BOUNDARY LIKELY TO BE ACTIVE TODAY SO WILL BE INCREASING POPS FOR THIS. AIRMASS BECOMING PROGRESSIVELY UNSTABLE WITH LIS MINUS 3 TO MINUS 6 BY LATE AFTERNOON AND CAPES INCREASING TO 2 TO 3K J/KG OVER A GOOD PART OF THE AREA. PWS INCREASE TO AROUND 1.75 SO EXPECT HEAVY RAINFALL POTENTIAL BUT WITH MODELS TAKING MOST OF PRECIP N OF AREA PLAN ON NOT ISSUING A FLOOD WATCH BUT THIS COULD CHANGE IF CONVECTION DIVES SE AND STARTS TO TRAIN. PROBLEMS AREAS FROM YESTERDAY WERE OVER EXTREME S PART OF CWA...BUT NO SIGNIFICANT RAINFALL IN THE AREA LAST 12 OR MORE HOURS. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... PROBABLY WILL SEE EVENING CONVECTION THEN AIRMASS SHOULD STABILIZE AS DAYTIME HEATING STARTS TO RADIATE OUT AND UPPER RIDGE MOVES OVER THE AREA. WILL KEEP FRIDAY DRY BUT AN ISOLATED TSRA OR TWO NOT OUT OF THE QUESTION. VERY WARM TO MARGINALLY HOT TEMPS IN STORE FOR FRIDAY ALONG WITH HAZY CONDITIONS...TYPICAL OF MID SUMMER. MID LEVEL DISTURBANCE WORKING NE ACROSS MICHIGAN MAY SPREAD LEFTOVER BAND OF PRECIP INTO NW HALF OF OUR AREA FRIDAY NIGHT SO WILL STAY WITH ONGOING FORECAST FOR FRIDAY NIGHT AND SPREADING THIS CHANCE A LITTLE MORE EVENLY OVER REST OF AREA SATURDAY AND SAT NIGHT ALTHOUGH NORTHERN PART OF AREA WILL REMAIN MORE FAVORED. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... RIDGE AT THE SURFACE AND ALOFT SHOULD DOMINATE. NOT SURE IF THERE MIGHT BE SOME LEFTOVER MESOSCALE BOUNDARIES ON SUNDAY SO CANNOT SAY FOR SURE THAT THERE MIGHT BE A TSTORM BUT WILL KEEP POP AT 20 PERCENT (SLIGHT CHANCE). GFS TRIES TO SLIDE A WEAKENING COLD FRONT TOWARD THE LOWER GREAT LAKES ON MONDAY. NOT SURE THAT IT WILL GET CLOSE ENOUGH TO CAUSE ANY SIGNIFICANT WEATHER...NEW ECMWF IS SLOWER WITH THE FRONT. WILL KEEP A LOW POP CHANCE FOR A SHOWER OR TSTORM AND WAIT FOR ADDITIONAL MODEL RUNS TO LOOK FOR TRENDS. IN ANY CASE... THE COLD FRONT WILL EVENTUALLY GET CLOSE ENOUGH BY TUESDAY OR CERTAINLY WEDNESDAY OF NEXT WEEK TO AT LEAST MENTION A CHANCE FOR SHOWERS AND TSTORMS. TEMPS SHOULD BE FAIRLY STEADY WITH HIGHS GENERALLY UPPER 80S OR AROUND 90 AND MINS 65-70 GIVE OR TAKE A FEW DEGREES FOR COOLER SITES AND URBAN SITES. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... LOW CONFIDENCE FORECAST AS FAR AS TIMING SHOWERS OR TSTORMS. BROAD WARM ADVECTION CONTINUES THIS MORNING WITH A MESOSCALE BOUNDARY REMAINING ACROSS OHIO VALLEY AND WARM FRONT OVER THE LOWER GREAT LAKES. TAF SITES CLOSER TO THE WARM FRONT CAK YNG AND ERI WILL LIKELY HAVE IFR CEILINGS FOR A WHILE THIS MORNING WITH MVFR OR IFR VSBY IN FOG/MIST. VSBY AND CEILINGS WILL IMPROVE AROUND DAYBREAK AS SOUTH FLOW AND MIXING INCREASES. APPEARS TO BE A SHORT WAVE CROSSING THE PLAINS STATES AS EXTENSIVE ALTOCUMULUS FIELD HAS DEVELOPED AND BELIEVE SHOWERS AND STORMS WILL INCREASE DURING THE MORNING HOURS AND CONTINUE INTO THE AFTERNOON ACROSS NE OH/NW PA WITH MVFR CEILINGS AND VSBY DURING SHOWERS/THUNDERSTORMS. AS THE SHOWERS/STORMS PUSH NORTHEAST... CLEARING AND VFR CONDITIONS SHOULD RETURN FROM SW TO NE THIS AFTERNOON AND EVENING AND SKIES SHOULD ESSENTIALLY BECOME CLEAR TONIGHT. OUTLOOK...VFR CONDITIONS WILL CONTINUE THROUGH SATURDAY. MORE SHOWERS/THUNDERSTORMS POSSIBLE TOWARD DAYBREAK SATURDAY NW OHIO AND ENTIRE FORECAST AREA ON SATURDAY AS A WEAKENING COLD FRONT PUSHES TOWARD THE AREA. FRONT WILL LIKELY DISSIPATE SUNDAY AND WHILE A TSTORM CANNOT BE RULED OUT... IT SHOULD BE MOSTLY VFR. A WEAK COLD FRONT WILL SAG SOUTH ACROSS THE GREAT LAKES MONDAY AND WILL LIKELY STAY NORTH OF THE AREA. && .MARINE... WEAK WARM FRONT HANGING AROUND THE SOUTH SHORE OF LAKE ERIE SO WINDS ON THE LAKE STILL MAINLY EAST EARLY THIS MORNING. FRONT WILL LIFT NORTH TODAY AND WINDS WILL VEER TOWARD THE SOUTH. GRADIENT ALMOST LIGHT AND VARIABLE FOR A WHILE BUT REMAINING LIGHT. THUNDERSTORMS COULD BE STRONG AND WILL LIKELY ADD LOCALLY HIGHER WIND AND WAVES TODAY. RIDGE OF HIGH PRESSURE REMAINS NEARLY STEADY ALOFT INTO NEXT WEEK. A WEAKENING FRONT WILL APPROACH THE EASTERN LAKES SATURDAY. WHILE THE ACTUAL COLD FRONT MAY NOT CROSS THE LAKE... THERE COULD BE A WIND SHIFT TO THE WEST FOR A WHILE DEPENDING O THE OUTFLOW OF THUNDERSTORMS WHICH ARE EXPECTED ACROSS WESTERN LAKE ERIE EARLY SATURDAY MORNING AND ANYWHERE ON THE LAKE DURING THE DAY SATURDAY. FLOW SHOULD RETURN TO LIGHT TO MODERATE SSW SUNDAY AND INTO NEXT WEEK. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...ADAMS NEAR TERM...ADAMS SHORT TERM...ADAMS LONG TERM...KOSARIK AVIATION...KOSARIK MARINE...KOSARIK
Hazardous weather outlook, Jun 4, 12:12 PM EDT, 17 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1212 PM EDT WED JUN 4 2008 LEZ142>147-162>166-OHZ003-006>013-017>023-027>033-038-051615- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-HOLMES- 1212 PM EDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT SOME THUNDERSTORMS MAY BE SEVERE TODAY AND TONIGHT. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE AS WELL AS AN ISOLATED TORNADO. RAIN WILL BE LOCALLY HEAVY AT TIMES. .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY. THERE IS STILL A SMALL CHANCE OF SEVERE THUNDERSTORMS DURING THE DAY THURSDAY. THE ATMOSPHERE WILL BE MUCH WARMER AND HUMID THROUGH THE END OF THE WEEK AND INTO NEXT WEEK. INSTABILITY WILL BE GREATER. ANY STORMS WILL HAVE THE CAPABILITY TO BE STRONG ALTHOUGH THERE IS NO ORGANIZED SEVERE WEATHER OUTBREAK EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. OHZ036-037-047-051615- MARION-MORROW-KNOX- 1212 PM EDT WED JUN 4 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH SOME THUNDERSTORMS MAY BE SEVERE TODAY AND TONIGHT. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE AS WELL AS AN ISOLATED TORNADO. RAIN WILL BE LOCALLY HEAVY AT TIMES AND AREAS THAT GET MULTIPLE THUNDERSTORMS WILL BE ESPECIALLY VULNERABLE TO POTENTIAL FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS STILL A SMALL CHANCE OF SEVERE THUNDERSTORMS DURING THE DAY THURSDAY. THE ATMOSPHERE WILL BE MUCH WARMER AND HUMID THROUGH THE END OF THE WEEK AND INTO NEXT WEEK. INSTABILITY WILL BE GREATER. ANY STORMS WILL HAVE THE CAPABILITY TO BE STRONG ALTHOUGH THERE IS NO ORGANIZED SEVERE WEATHER OUTBREAK EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ061-148-149-167>169-OHZ014-089-PAZ001>003-051615- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-ASHTABULA INLAND- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 1212 PM EDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SMALL CHANCE OF SEVERE THUNDERSTORMS MAINLY LATE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SMALL CHANCE OF SEVERE THUNDERSTORMS DURING THE DAY THURSDAY. THE ATMOSPHERE WILL BE MUCH WARMER AND HUMID THROUGH THE END OF THE WEEK AND INTO NEXT WEEK. INSTABILITY WILL BE GREATER. ANY STORMS WILL HAVE THE CAPABILITY TO BE STRONG ALTHOUGH THERE IS NO ORGANIZED SEVERE WEATHER OUTBREAK EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:20 PM EDT | Special Marine Warning | CLE | 85 min |
Nearby
River Flood Warnings in Ohio, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.